Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table Errata


Journal: Math. Comp. 28 (1974), 1181-1182
DOI: https://doi.org/10.1090/S0025-5718-74-99683-5
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] ROLAND BULIRSCH, "Numerical calculation of elliptic integrals and elliptic functions," Numer. Math., v. 7, 1965, pp. 78-90. MR 0175284 (30:5469)
  • [2] ALAN FLETCHER, "Guide to tables of elliptic functions," MTAC, v. 3, 1948, p. 276. MR 0030295 (10:741b)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-74-99683-5
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society